# SDR YENA2022072800721

- Difficulty date: July 26, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 59,928 hours, 21,122 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Proximity Sensor
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE:  AT FL 390 ECAM MESSAGES: - LANDING GEAR SHOCK ABSORBER FAULT. AUTO FLT: AP OFF- AUTO FLT A/THR OFF - INOP SYS- AP 1 AND 2, A/THR CAT 2, L/G RETRACT; PERFORMED TSM 32-31-00-810-868-A AND FOUND PROX SENSOR 24GA AND 25GSA FAULTY, REMOVED AND REPLACED SENSORS IAW AMM 32-21-27-OO/400-001-A AND PERFORMED LANDING GEAR SWING IAW AMM 32-31-00-720-002-A AND TEST IS GOOD.
